Alert archive / New Jersey / Freeze Warnings in 2012
Freeze Warning 5, NWS New York, NY
NWS New York, NY issued this freeze warning at Oct 12, 2012, 3:20 AM EDT for 4 counties in New Jersey; 4 counties in Connecticut; 4 counties in New York. It took effect at Oct 13, 2012, 1:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2012, 3:20 AM EDT (07:20 UTC)
- In effect from
- Oct 13, 2012, 1:00 AM EDT
- Expired
- Oct 13, 2012, 9:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Passaic County, NJ, Union County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 75 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1470 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
216 WWUS71 KOKX 120720 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 320 AM EDT FRI OCT 12 2012 ...FREEZING TEMPERATURES LATE TONIGHT INTO SATURDAY MORNING... CTZ005>012-NJZ002-004-103-105-107-NYZ067>070-122200- /O.UPG.KOKX.FZ.A.0007.121013T0500Z-121013T1300Z/ /O.NEW.KOKX.FZ.W.0005.121013T0500Z-121013T1300Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 320 AM EDT FRI OCT 12 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...SOUTHERN CONNECTICUT...THE LOWER HUDSON VALLEY...AND PORTIONS OF INTERIOR NORTHEAST NEW JERSEY. * HAZARDS...SUB-FREEZING TEMPERATURES. * TEMPERATURES...IN THE MID 20S TO LOWER 30S. * TIMING...AFTER MIDNIGHT FRIDAY NIGHT INTO SATURDAY MORNING. * IMPACTS...TEMPERATURES BELOW FREEZING COULD KILL CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
023 WWUS71 KOKX 121939 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 339 PM EDT FRI OCT 12 2012 ...FREEZING TEMPERATURES LATE TONIGHT INTO SATURDAY MORNING... CTZ005>012-NJZ002-004-103-105-107-NYZ067>070-131300- /O.CON.KOKX.FZ.W.0005.121013T0500Z-121013T1300Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 339 PM EDT FRI OCT 12 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY... * LOCATIONS...SOUTHERN CONNECTICUT...THE LOWER HUDSON VALLEY... AND PORTIONS OF INTERIOR NORTHEAST NEW JERSEY. * HAZARDS...SUB-FREEZING TEMPERATURES. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...AFTER MIDNIGHT FRIDAY NIGHT INTO SATURDAY MORNING. * IMPACTS...TEMPERATURES BELOW FREEZING COULD KILL CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
995 WWUS71 KOKX 130713 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 313 AM EDT SAT OCT 13 2012 ...FREEZING TEMPERATURES THROUGH THIS MORNING... CTZ005>012-NJZ002-004-103-105-107-NYZ067>070-131300- /O.CON.KOKX.FZ.W.0005.000000T0000Z-121013T1300Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 313 AM EDT SAT OCT 13 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...SOUTHERN CONNECTICUT...THE LOWER HUDSON VALLEY... AND PORTIONS OF INTERIOR NORTHEAST NEW JERSEY. * HAZARDS...SUB-FREEZING TEMPERATURES. * TEMPERATURES...IN THE MID 20S TO LOWER 30S. * TIMING...COLDEST TEMPERATURES THROUGH DAYBREAK. * IMPACTS...TEMPERATURES BELOW FREEZING COULD KILL CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MPS
022 WWUS71 KOKX 131256 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 856 AM EDT SAT OCT 13 2012 CTZ005>012-NJZ002-004-103-105-107-NYZ067>070-131400- /O.EXP.KOKX.FZ.W.0005.000000T0000Z-121013T1300Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 856 AM EDT SAT OCT 13 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Oct 12, 2:46 AM EDT, 34 minutes earlier.
Area forecast discussion, Oct 12, 2:46 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
246 AM EDT FRI OCT 12 2012
.SYNOPSIS...
HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD EAST TO THE MID
ATLANTIC COAST OVERNIGHT. A COLD FRONT WILL APPROACH FRIDAY
MORNING...AND MOVE THROUGH LATE MORNING THROUGH EARLY FRIDAY
AFTERNOON. HIGH PRESSURE BUILDS IN FRIDAY NIGHT THROUGH EARLY
SATURDAY...AND THEN PASSES TO THE EAST SATURDAY NIGHT. A WARM
FRONT WILL PASS TO THE NORTH AND WEST ON SUNDAY...FOLLOWED BY A
COLD FRONTAL PASSAGE MONDAY AFTERNOON AND EVENING. HIGH PRESSURE
THEN SETTLES BACK IN FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A QUASI-ZONAL FLOW ALOFT WILL GIVE WAY TO APPROACHING
TROUGH...SEEN NICELY ON WATER VAPOR IMAGERY. SURFACE HIGH
PRESSURE OVER THE MID-ATLANTIC WILL FURTHER PUSH SOUTHWARD AND
WEAKEN OVERNIGHT INTO FRIDAY MORNING.
MOSTLY CLEAR SKIES ALONG WITH LIGHT WINDS HAVE SET UP GOOD
RADIATIONAL COOLING CONDITIONS AWAY FROM THE CITY. TEMPS
UPDATED BASED ON TRENDS...WITH 30S AND 40S FOR OVERNIGHT LOWS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
A DIGGING SHORTWAVE ALOFT FROM THE GREAT LAKES WILL MOVE ACROSS AND
WILL BE EAST MOVING AWAY FROM THE REGION BY FRIDAY EVENING. THE
HIGHEST POSITIVE VORTICITY ADVECTION WILL BE NORTH OF THE REGION BUT
THERE IS NO REMARKABLE 850-500 MB Q VECTOR CONVERGENCE. MOISTURE IN
THE LOW LEVELS IS NARROW AND LIMITED IN QUANTITY. AT THE SURFACE...A
COLD FRONT WILL BE MOVING ACROSS LATE MORNING INTO EARLY AFTERNOON.
THE PARENT LOW ASSOCIATED WITH THE FRONT WILL BE WEAKENING
SIMULTANEOUSLY. THE RESULT WILL BE JUST A SLIGHT CHANCE OF SHOWERS
WITH COVERAGE WIDELY SCATTERED AT BEST. DRYING AND GUSTY
CONDITIONS ARRIVE LATER IN THE AFTERNOON.
HIGH TEMPERATURES USED A COMBINATION OF NAM12...MAV AND MET GUIDANCE
WHICH YIELDS A GRADIENT OF TEMPERATURE ORIENTED TOWARDS THE COAST.
RANGE OF TEMPS IS GENERALLY MID 50S TO NEAR 60. BASICALLY...THE COLD
AIR ADVECTION WILL FIRST OCCUR INLAND IN THE MORNING AND THEN BY
AFTERNOON FOR THE COAST. THE NORTHERLY WINDS IN THE LOW LEVELS BACK
TO MORE WESTERLY FLOW IN THE MID LEVELS. WINDS WILL REALLY START
TO PICK UP IN RESPONSE TO INCREASING PRESSURE GRADIENT WITH GUSTS
UP TO 25 TO 30 MPH IN THE AFTERNOON INTO THE EVENING.
FOR FRIDAY NIGHT...MAIN STORY WILL BE THE COLD TEMPERATURES. WINDS
WILL STILL BE GUSTY INITIALLY BUT SHOULD DIMINISH BY LATE EVENING
AND OVERNIGHT WITH INCREASING INFLUENCE OF HIGH PRESSURE. A
BUILDING RIDGE WELL TO THE WEST WILL HELP STRENGTHEN A HIGH
PRESSURE AREA THAT WILL MOVE EAST INTO THE REGION. FOR MORE
EASTERN SECTIONS ESPECIALLY ACROSS LONG ISLAND...THERE WILL BE
SOME MITIGATION OF COOLING FROM SLIGHTLY HIGHER WINDS AND THE
INHERENT ADVECTION OF AIR OVER THE RELATIVELY WARMER WATERS. FOR
INLAND SECTIONS AND SOUTHERN CONNECTICUT...NOT MUCH MARINE
INFLUENCE. MAV AND MET IN GOOD AGREEMENT AND TAKING A BLEND YIELDS
TEMPS AT LEAST A FEW DEGREES BELOW FREEZING INLAND SECTIONS AND
SOUTHERN CONNECTICUT. FREEZE WATCH IN EFFECT FOR THOSE LOCATIONS.
ACROSS LONG ISLAND...AREAS OF FROST CAN BE EXPECTED ESPECIALLY IN
THE PINE BARRENS. THERE TEMPS COULD GET BELOW FREEZING BUT
CONFIDENCE ON DURATION OF SUB-FREEZING TEMPS NOT AS HIGH WITH THE
MARINE INFLUENCE AND IN ADDITION THE COVERAGE IS EXPECTED TO BE
SMALLER.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A FAST PAC FLOW WILL TRAVERSE THE NORTHER HALF OF THE LOWER 48
UNTIL THE MIDDLE OF NEXT WEEK WHEN SOME LONGWAVE AMPLIFICATION
LOOKS TO TAKES PLACE WITH A DIGGING TROUGH OVER THE CENTRAL U.S.
THERE ARE SOME DIFFERENCES IN THE TIMING OF THE COLD FRONT ON MON
AND THE MAGNITUDE OF THE ASSOCIATED SHORT WAVE...AND THEN AGAIN
WITH A MUCH DEEPER TROUGH FOR THE MID WEEK PERIOD. THAT BEING THE
CASE...THE DIFFERENCES ARE NOT THAT SIGNIFICANT FROM A SENSIBLE
WEATHER PERSPECTIVE FOR THE DAYS 4-7 TIME PERIOD.
LARGE HIGH PRESSURE OVER THE AREA ON SAT PASSES TO THE SOUTH AND
EAST SAT NIGHT...ALLOWING A STORM SYSTEM OVER THE GREAT LAKES TO
APPROACH. THE ASSOCIATED WARM FRONT LOOKS TO PASS TO THE NORTH AND
WEST ON SUN. ITS DIFFICULT TO DETERMINE WHETHER THE EASTERN FLANK OF
THE WARM FRONT GETS INTO THE TRI-STATE AREA...HOWEVER THE BEST
THERMAL FORCING IS CLEARLY DISPLACED TO THE NORTH AND WEST OF THE
FORECAST AREA. THIS RESULTS IN ONLY A SLIGHT CHANCES OF SHOWERS.
MORE IMPORTANTLY...AFTER POSSIBLE RECORD LOWS SAT MORNING...HIGHS
WILL REBOUND TO AROUND 70 SUN AFT. THERE WILL BE SOME MID AND HIGH
LEVEL CLOUDS SUN AFT THAT MAY LIMIT THE HEATING...BUT CONFIDENCE OF
THAT HAPPENING IS LOW AT THIS TIME. HIGHS ON SAT WILL ONLY BE IN THE
MID 50S.
UNSEASONABLY WARM CONDITIONS CARRY INTO MON AS A WARM SW FLOW
CONTINUES AHEAD OF THE ADVANCING COLD FRONT. THIS WILL BE ANOTHER
AFTERNOON WITH HIGHS AROUND 70. SCATTERED SHOWERS WILL DEVELOP IN
THE AFT ALONG AND AHEAD OF THE COLD FRONT...EXITING THE REGION BY
EARLY EVENING. UPPER SUPPORT AND INSTABILITY ARE ONLY MARGINAL. A
SHOT OF MORE SEASONABLE AIR FOLLOWS FOR TUE AND WED WITH HIGH
PRESSURE ANCHORED ACROSS THE NE AND MID ATLANTIC STATES. RAIN
CHANCES WILL INCREASE ON THU AS THE FLOW BECOMES ONSHORE AND A
DEEPENING UPPER TROUGH AND SFC FRONTAL SYSTEM APPROACH FROM THE MID
SECTION OF THE COUNTRY.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE ALONG THE MID ATLANTIC COAST WILL GIVE WAY TO AN
APPROACHING COLD FRONT. THE FRONT WILL MOVE ACROSS THIS MORNING...
FOLLOWED BY BUILDING CANADIAN HIGH PRESSURE.
MAINLY VFR THROUGH THE TAF PERIOD. EXPECT A PERIOD OF CEILINGS
MAINLY BETWEEN 040-060 JUST BEHIND COLD FRONTAL PASSAGE...PERHAPS
A BRIEF SPRINKLE OR SHOWER. LOWEST CIGS AND BEST CHANCES FOR A
SHOWERS WILL BE AT LOWER HUDSON VALLEY AND CT TERMINALS...WHERE
BRIEF MVFR CONDS CANNOT TOTALLY BE RULED OUT. THERE IS SOME
UNCERTAINTY ON BOTH WIND DIRECTION AND GUST POTENTIAL WHILE
THESE LOWER CIGS ARE MOVING ACROSS...AND THE BETTER CHANCE FOR
STRONGER WINDS SHOULD COME AFTER ABOUT 17Z-18Z AS SKIES QUICKLY
CLEAR. TIMING OF WIND DIRECTION AND/OR SPEED CHANGES COULD STILL
BE OFF BY AN HOUR OR SO.
OUTLOOK FOR 06Z SAT THROUGH TUE...
.LATE FRI NIGHT-SAT EVENING...VFR.
.LATE SAT NIGHT-SUNDAY MORNING...GUSTY SW WINDS AND POCKETS OF
MVFR POSSIBLE.
.SUNDAY AFTERNOON-NIGHT...VERY GUSTY SW WINDS AND/OR LLWS
POSSIBLE. VFR.
.MON...GUSTY SW WINDS POSSIBLE. MVFR OR LOWER POSSIBLE IN ANY
STRONGER SHOWERS.
.MON NIGHT-TUE...VFR.
&&
.MARINE...
SUB SCA CONDITIONS EXPECTED TO CONTINUE WITH HIGH PRESSURE MOVING
FARTHER SOUTH TONIGHT. CONDITIONS ARE FORECAST TO BECOME MORE
ROUGH BY FRIDAY AFTERNOON RIGHT BEHIND A COLD FRONT. SEAS ON THE
OCEAN WILL INCREASE TO 3 TO 5 FT...HIGHEST EAST OF MORICHES INLET.
THIS WILL CONTINUE THROUGH THE AFTERNOON AND THROUGH THE EVENING
BEFORE SUBSIDING AFTER MIDNIGHT WITH INCREASING INFLUENCE OF HIGH
PRESSURE.
AS LARGE HIGH PRESSURE BUILDS OFF THE EAST COAST ON SAT...A MODERATE
SW FLOW DEVELOPS SAT NIGHT INTO SUN AHEAD OF AN APPROACHING COLD
FRONT. THIS WILL BRING SCA CONDITIONS TO THE OCEAN WATERS SUN INTO
MON...WITH MARGINAL WIND GUSTS POSSIBLE ON LI SOUND...NY
HARBOR...AND THE SURROUNDING BAYS. THE COLD FRONT THEN PASSES
THROUGH THE WATERS MON AFT/EVE FOLLOWED BY A WEAKER NW FLOW AND
SUBSIDING SEAS.
&&
.HYDROLOGY...
NO SIGNIFICANT RAINFALL IS FORECAST THROUGH THE MIDDLE OF NEXT WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
CTZ005>012.
NY...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
NYZ067>070.
NJ...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
NJZ002-004-103-105-107.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT
FOR ANZ330-335-338-340-345-350-353-355.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...GOODMAN
MARINE...
HYDROLOGY...Hazardous weather outlook, Oct 11, 4:12 PM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 412 PM EDT THU OCT 11 2012 CTZ005>012-NJZ002-004-103-105-107-NYZ067>070-122015- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 412 PM EDT THU OCT 11 2012 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-104-106-108-NYZ071>075-078>081-176>179-122015- HUDSON-EASTERN BERGEN-EASTERN ESSEX-EASTERN UNION- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 412 PM EDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-122015- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 412 PM EDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Freeze Warnings in New Jersey, 2012Freeze Warnings in Connecticut, 2012Freeze Warnings in New York, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.